# SDR DALA1029600931

- Difficulty date: October 22, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 58,582 hours, 45,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW COMPLAINED OF LIGHTHEADEDNESS DURING LEG FROM ATL TO BWI.  ACRID SMELL IN AIRCRAFT WITH APU AIR OPERATING AT GATE.  MAINTENANCE OBSERVED A SMALL AMOUNT OF OIL DRIPPING FROM LEFT APU DOOR PANEL AND THE APU INLET DOOR CONTAMINATED WITH SOME OIL.  MAINTENANCE PERFORMED A PNEUMATIC SYSTEMS DUCT BURNOUT PER OPERATION 5089.  NO OIL LEAK.  PNEUMATIC SYSTEMS CHECKS OK. (2010-D1279)(DLM88102942)
